MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X42MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X42MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 110024463; g7 dual mobility liner 42mm e; lot number 774380.163663; 28mm dia cocr mod hd +3mm nk; lot number 188580.110010264; g7 osseoti multihole 52mm e; lot number 6740927.010000999 ; g7 screw 6.5mm x 30mm; lot number 6728403.010000997 ; g7 screw 6.5mm x 20mm ; lot number 6596552.010000996; g7 screw 6.5mm x 15mm; lot number 6601348.G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 00722.0001825034-2023-00721.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: left total hip arthroplasty with superior and posterior dislocation of the femoral head with possible fracture of the distal femur, incompletely evaluated.Correlate clinically.A definitive root cause cannot be determined for the disassociation of the devices.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately 2 years and 9 months post implantation due to dislocation and infection.There is no additional information available at the time of this report.

Brand Name
ACT ARTIC E1 HIP BRG 28X42MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e bell dr
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17098534
Report Number0001825034-2023-01321
Device Sequence Number1868677
Product Code LPH
UDI-Device Identifier00880304485044
UDI-Public(01)00880304485044(17)241106(10)674160
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2024
Device Model NumberN/A
Device Catalogue NumberEP-200148
Device Lot Number674160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight70 KG